A Theorem of Hunt for Semidynamical Systems
Mounir Bezzarga and Gheorghe Bucur
DOI : 10.3844/jmssp.2005.58.65
Journal of Mathematics and Statistics
Volume 1, Issue 1
The main result of this paper provides a direct proof of a Hunt's Theorem of the classical potential theory for the so called local semidynamical systems in non locally compact infinite dimensional spaces.
© 2005 Mounir Bezzarga and Gheorghe Bucur. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.